Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors
Author: Lin, Z.
Li, D.
Chen, J.
Citation: Metrika, 2007; 66(3):289-303
Publisher: Physica-verlag GMBH & Co
Issue Date: 2007
ISSN: 0026-1335
Statement of
Lin Zhengyan, Li Degui and Chen Jia
Abstract: The asymptotic behavior of S-estimators in a random design linear model with long-range-dependent Gaussian errors is considered. It turns out that the S-estimators of regression parameter and error variance are strongly consistent under mild conditions. Furthermore, the asymptotic distribution of the S-estimator of regression parameter is normal if the design vectors are i.i.d. and is non-normal if the design vectors are long-range dependent Gaussian vectors. We also show that the asymptotic distribution of S-estimator of the error variance is non-normal since the errors are long-range dependent.
Keywords: Asymptotic distribution; Consistency; Linear model; Long-range dependence; S-estimator
RMID: 0020092497
DOI: 10.1007/s00184-006-0111-6
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.